A Note From Jamal

Chasing Hope

In God We Trust

It’s been a while since I’ve written and a lot has happened since then.   

I started paliative chemotherapy in July of last year.  It was three sessions of doxorubicin and ifosfamide. I would spend three nights in the hospital while receiving it every three weeks.  It was the worst thing I ever experienced in my life. 

The side effects would kick in on around the third night.  It started with a really sick feeling, like I was poisoned.  I would feel like i was burning up from the inside.  Then the vomiting would start and last for a couple of days.  Also, every smell was intolerable, and everything tasted horrible, even water. This would continue for about a week after the chemo session. 

It wasn’t without benefit though.  An MRI after the third session showed that the tumor in my abdomen had shrunk from about…

View original post 681 more words

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s